# SDR R61A2023030100162

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 22,854 hours, 15,455 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC ESS BUSS OFF, DC 2 BUSS OFF, AC BUSS 2 OFF, FLAP FAIL, STEER FAIL, LGND, FCND, 17 CAUTION MSG, 18 OTHER MSG AIRCRAFT BEING MOVED TO HARDSTAND, ROUGHLY 30 MINS INTO FLIGHT. LANDED WITHOUT INCIDENT. SWAPPED AGCU IAW AMM 24-22-03.
